Knot-inevitable projections of planar graphs

Kouki Taniyama*, Tatsuya Tsukamoto

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)


For each odd number n, we describe a regular projection of a planar graph such that every spatial graph obtained by giving it over/under information of crossing points contains a (2,n)-torus knot. We also show that for any spatial graph H, there is a regular projection of a (possibly nonplanar) graph such that every spatial graph obtained from it contains a subgraph that is ambient isotopic to H.

Original languageEnglish
Pages (from-to)877-883
Number of pages7
JournalJournal of Knot Theory and its Ramifications
Issue number6
Publication statusPublished - 1996 Dec
Externally publishedYes


  • Knot
  • Planar graph
  • Regular projection

ASJC Scopus subject areas

  • Algebra and Number Theory


Dive into the research topics of 'Knot-inevitable projections of planar graphs'. Together they form a unique fingerprint.

Cite this